# SDR AALA202311295599

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A320*
- Aircraft serial: 5728
- Aircraft time: 31,724 hours, 12,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHT AT ROW 25 INOP. REMOVED AND REPLACED CABIN EMERGENCY LIGHT ASSY AT ROW 25.
